MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC CATH PKGD: WEDGE 5 FR 110CM; CATHETER, FLOW DIRECTED

ARROW INTERNATIONAL LLC CATH PKGD: WEDGE 5 FR 110CM; CATHETER, FLOW DIRECTED
Catalog Number AI-07124
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Codes Bradycardia (1751); Cardiac Arrest (1762)
Date of Event 11/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that "during the right heart catheterization portion of the cardio mems implant procedure, prior to any cardiomems equipment being opened or used, the patient had a bradycardiac arrest.This happened when the physician attempted to advance the arrow balloon wedge pressure catheter from the right atrium to the right ventricle.Cardiomems implantation was aborted.The patient received atropine and compressions, and was externally paced following the event.It was noted the patient has a baseline right bundle branch block.Patient is stable and discharged".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4) the reported complaint of catheter difficult to advance in patient was not able to be confirmed as the product was not returned for investigation.A device history record (dhr) review was unable to be completed as no lot number was reported.The root cause of the complaint was undetermined.No further action required at this time.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a corrected data: n/a.
 
Event or Problem Description

Brand Name
CATH PKGD: WEDGE 5 FR 110CM
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville 27560
MDR Report Key18427026
Report Number3010532612-2024-00007
Device Sequence Number12695431
Product Code DYG
UDI-Device Identifier00801902002853
UDI-Public00801902002853
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K892530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAI-07124
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2023
Supplement Date Received by Manufacturer01/30/2024
Initial Report FDA Received Date01/02/2024
Supplement Report FDA Received Date01/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown